# SDR FDEA201406301585

- Difficulty date: June 30, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 75,251 hours, 17,126 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28962
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE CAVITY BEADED DOUBLER FOUND CRACKED AT APPROXIMATE STATION XOS 910.  CARRIED OUT REPAIR AS PER SRM 57-40-02 FIGURE 203 REPAIR 15 REVISION 55 REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 122.
